# SDR CA990817004

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11300105
- Condition: Broken
- Location: Rt Mlg
- Part time: 10,539 hours
- Component: 1321012
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON INITIAL GEAR RETRACTION AFTER TAKEOFF, GEAR DOOR LIGHTS REMAINED ILLUMINATED AND THE RIGHT GEAR DOOR STAYED OPEN.  THE GEAR WAS CYCLED AND FUNCTIONED NORMALLY.  INSPECTION REVEALED THE RT MLG UPLOCK LATCH SPRING HAD BROKEN.
